# SDR USAA2010030990545

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 31,821 hours, 11,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Part serial: 494
- Condition: Low
- Location: Zone 800
- Part time: 31,821 hours, 11,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1884 - FLIGHT CREW REPORTS CIDS CAUTION LIGHT ON.  INSPECTED ALL DOORS AND FOUND R2 BOTTLE ASSIST PRESSURE OUT OF GREEN BAND - SERVICED BOTTLE TO WITHIN GREEN BAND IAW MM 52-22-00.
